# SDR IPXA10M62263

- Difficulty date: August 14, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 37,696 hours, 8,531 cycles
- Engine: Pwa PW4462
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, IN LT WING L/E COMPARTMENT, 6" OTBD OF SLAT TRACK NR10 CEILING HAS 2 EA LONG CRACKS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW SRM 57-40-02, REPAIR 9, FIG 203.
